MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER

DRÄGERWERK AG & CO. KGAA CARINA; VENTILATORS, OTHER
Catalog Number 5704110
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was reported by the user facility to the national authority only draeger was not involved in device check or analysis of the reported event.The device was manufactured in (b)(6) 2017 and is not under maintenance contract with draeger no further information could be obtained.Due to the very little information the manufacturer is not able to investigate or to draw a conclusion about the root cause of the event or if appropriate measures and repairs have been performed after the event.Under consideration that the event occured during transport the environmental and use condition may be relevant, like impact/collision or disconnections of cable or hoses to the device.Finally no reliable conclusion can be given the case was closed due to insufficient information.H3 other text : device not available for investigation, 3rd party service.
 
Event or Problem Description
It was reported that the patient was connected to the sub acute ventilator and ventilated while being transported for an external examination.On the way back to the department the ventilator suddenly showed a white screen and did not work normal.The patient was immediately supported by a breathing bag and connected to another ventilator at arrival on the ward.No injury or serious impairment of patient´s state of health was reported.

Brand Name
CARINA
Common Device Name
VENTILATORS, OTHER
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key18864959
Report Number9611500-2024-00100
Device Sequence Number8283264
Product Code CBK
UDI-Device Identifier04048675398516
UDI-Public(01)04048675398516(11)170816(17)171228(93)5704110-12
Combination Product (Y/N)N
PMA/510(K) Number
K072885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5704110
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown